# SDR CA070712003

- Difficulty date: July 12, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT97A256
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ELT ACTIVATED ON FIRST ENGINE START. DIDN`T LEAVE THE GROUND.  (TC NR 20070712003)
